Discussions By Condition: Muscle conditions

Hip, down leg, hip to back pain

Posted In: Muscle conditions 0 Replies
  • Posted By: Anonymous
  • June 29, 2010
  • 02:55 AM

My regular doctor left this country to go back to Palistan, he was really good. I looked for another doctor and found one, he proceeded to change ALL my meds , that were all working fine and also told me he refussed to write pain meds. That was ok, I would go to pain managent. This lug nut, kept talking me how much you get on the streets for certain drugs, he actually know a heck of a lot more than I did. I looked for another doctor and wouldn't you know it, found one and the first thing he did was CHANGE ALL MY MEDS. He too wanted to send me to pain management, that was cool, I just had to find one. I ask this dr. if there was a reason why each dr. changed all my meds, that by the way were working in the first place and did the drs change them like " marking their teritory sort like a dog does" ? Heres the problem. I have a bad pain that basically starts at the area above my leg, right at the front of my hip. When it gts bad, it feels like constant sharp pains going down to my knee on the right front side. It will also go up to the center of my back. If it weren't for pain pills, I am afraid I would be competely crippled. I went for MRI and they only thing thats was said was I might have fluid on my hip. I have a great pain management dr. He gave me a steriod shot which had NO effect. I want to find out what the ***l this is and fix it? I am not affraid of surgeries, I've had 12. If anyone has any ideas, PLEASE email me , Dyneau@aol.com

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?